# SDR CALA2017091803252

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 49,314 hours, 21,400 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Box
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY ANNUNCIATOR LIGHT (EXIT LIGHT OFF) DOES NOT OPERATE. REMOVED AND REPLACED WARNING LIGHT CONTROL BOX IAW 33-14-33. OPS NORMAL, OK TO CONTINUE.
